MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.Three photos were provided.The first photo showed a yellow lens adhered to the inside of a lens case lid with viscoelastic.Both haptics were broken-gusset area, broken portions not in picture.The second and third photos showed the same image.The lens case lid was shown from the label side.The yellow lens was beside the lens case lid.Viscoelastic was visible on the lens.Both haptics were broken-gusset area, broken portions not in picture.The optic had been cut from the edge through the center typical of removal.A determination for the cause of the haptic damage cannot be made from the photo.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-health care professional reported that during intraocular lens (iol) implantation surgery the lens came out of the cartridge with one haptic broken.The physician was unable to implant the damaged iol which had to be removed into two parts.The patient was waiting for another lens implantation surgery.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6., and h.11.The product was not returned.Photos were provided that show a yellow lens with viscoelastic on it, and both haptics broken-gusset area.The optic had been cut from the edge through the center typical of removal.A determination for the cause of the haptic damage cannot be made from the photo.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The account indicated the use of a qualified associated cartridge and handpiece with a non-qualified viscoelastic.Based on our observation of the attached photos, the haptic is broken and clinical solution appears to be present on the lens.The root cause for the reported complaint may be related to a failure to follow the ifu (instructions for use).The viscoelastic indicated is not qualified for the company combination used.The ifu instructs that an alcon qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The account indicated the product was not available to evaluate.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23908256
Report Number1119421-2025-03277
Device Sequence Number10024669
Product Code MFK
UDI-Device Identifier00380652389976
UDI-Public(01)00380652389976(17)280808(11)230811(10)15695079
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFNT30
Device Catalogue NumberTFNT30.200
Device Lot Number15695079
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/19/2026
Date Device Manufactured08/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE C.; MONARCH III IOL DELIVERY SYSTEM, INJECTOR.; OFT VISC 2%.
Patient Age64 YR
Patient SexMale